BROWSE

Related Scientist

Researcher

안병희
기하학 수리물리 연구단
more info

A criterion for the Legendrian simplicity of the connected sum

Cited 0 time in webofscience Cited 0 time in scopus
455 Viewed 23 Downloaded
Title
A criterion for the Legendrian simplicity of the connected sum
Author(s)
Byung Hee An
Publication Date
2016-05
Journal
TOPOLOGY AND ITS APPLICATIONS, v.204, no., pp.175 - 184
Publisher
ELSEVIER SCIENCE BV
Abstract
In this paper, we provide the necessary and sufficient conditions for the connected sum of knots in S3 to be Legendrian simple. © 2016 Elsevier B.V
URI
https://pr.ibs.re.kr/handle/8788114/2638
ISSN
0166-8641
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_BHA_A criterion for the Legendrian simplicity of the connected sum.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse